# SDR TSAA0153154

- Difficulty date: November 15, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 39735
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6957743
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED BULGING AT BS 1088, S-20R FUSELAGE SKIN.  REMOVED THE CORRODED PORTION OF THE STRAP, FABRICATED AND INSTALLED REPAIR DOUBLER AND TRIPLER. RECEIVED 8110-3 APPROVAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
